# SDR C1HA200485003

- Difficulty date: April 5, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Inoperative
- Location: Nr 4 Kruger
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 4 KRUGER FLAP WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT CURRENTLY IN HEAVY CHECK AND CORRECTIVE ACTION WILL FOLLOW WITH C CHECK FINDING AND RESOLUTION.
